Jacobi elliptic algebras of SO(3)

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 386
  • Download : 0
A class of algebras that describe invariant pseudo-Riemannian connections on SO(3) is shown to comprise Jacobi elliptic algebras arising from the Jacobi elliptic functions.
Publisher
OXFORD UNIV PRESS
Issue Date
1997-01
Language
English
Article Type
Article
Keywords

SYSTEMS

Citation

GLASGOW MATHEMATICAL JOURNAL, v.39, pp.115 - 120

ISSN
0017-0895
URI
http://hdl.handle.net/10203/69504
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0